Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are there any pills that can accelerate my sexual feelings ?

hi am 20 woman, i have sexual problem, would you please suggest me some pills to accelerate my sexual feelings am from india
Sat, 14 May 2011
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
Hi,
welcome to the healthcare magic forum,
Sterility in females is a result of either the impairment of the ovary, uterus, fallopian tubes, or hormones controlling the functions of these organs

Functional defects of the organs, termed bandbyatva in Ayurveda and caused by the simultaneous aggravation of all the three doshas, can be successfully treated by Ayurvedic medicines.

1)Phala Kalyan ghrita is very effective in the treatment of this condition. Mixed with milk, it is given to the patient in a dose of two teaspoonfuls twice daily on an empty stomach. Vanga Bhasma is the medicine of choice for the treatment of this condition - given to the patient in a dose of 0.125 gm. twice daily, mixed with honey. Shilajeet is one of the most effective drugs for the cure of sterility. In a dose of one teaspoonful, twice daily.

2)Bala used both locally and internally. The root of this plant is boiled in oil and milk. It is used with lukewarm water as a douche. Nis brings about a change in the mucous membrane of the genital tract that aids the effective combination of ovum and sperm in the uterus. This medicated oil is also used internally in a dose of one teaspoonful in the morning with a cup of milk.

To get more information, you can call me on my cell no.9424883137

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My Mother has been sick all the sudden for the past two days. Her heard accelerates too much all the sudden and gets tired. Also she says she feels like she wants to faint. It gets to the point in which she can stand up from bed. Do you know whats wrong with her?

doctor1 MD

I am experiencing an accelerated heart beat a odd times. I was just sitting down watching television and it started. My heart feels as if it is about to jump out of my chest. This is not the first time. It has been happening since I got sick over the christmas break.

doctor1 MD

I was sitting in class when my pulse suddenly started to accelerate and i got light headed my nose started to run I became extremely uncomfortable and I wasn t able to sit still. My hands are quaky and I feel like I just got punched in the stomach. What could this mean?

Recent questions on  Erectile dysfunction

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I am a male, 53 yrs old, I had problems with erectile disfunction starting a year ago and now I have blood in urine,lfor the last 2 weeks. In the past I have been diagnosed with hematuria, but it only lasts a few days and will go away. Should I see a doctor?

doctor1 MD

hi this is Abhishek singh from india mumbai.i am having a erection problem,no sensation in penis.i had a suergery earlier on 8jan .i was having a high grade sarcoma tumor which was removed.after that they reconstruct my urethra.some part of tumor was touching urethra.they use the method of suprapubic tubic catheter.i wan to know that vaigra will work for me or should i go for penile implant.now i dont have cancer.

doctor1 MD

hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?